# SDR QXEA200801829

- Difficulty date: November 25, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK -  RIGHT WING OUTBOARD FLAP INBOARD END UPPER SURFACE NEAR LEADING EDGE APPROXIMATELY YW191.2 TO YW209.019 HAS CHAFE DAMAGE.  BLENDED OUT DAMAGE AT CHAFED AREA, INSPECTED, REMAINED WITHIN LIMITS, NO CRACKS NOTED.  RESTORED FINISH TO REPAIR AREA.
